Alert archive / Indiana / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 22, NWS Indianapolis, IN

April 13, 20228 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Apr 13, 2022, 7:17 PM EDT for 8 counties in Indiana. It was in force for 43 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2022, 7:17 PM EDT (23:17 UTC)
Expired
Apr 13, 2022, 8:00 PM EDT
In force
43 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Tornado
Possible
Damage threat
Considerable
Hail
0.88 in
Wind
70.0 mph

Counties Bartholomew County, IN, Brown County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Monroe County, IN, Morgan County, IN, Shelby County, IN

The radar

The Indianapolis radar (KIND), 96 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 13, 7:25 PM EDTTSTM WND DMG1 Ene Freetown, INLATE REPORT OF MULTIPLE TREES DOWN ALONG INDIANA STATE ROUTE 258 FROM FREETOWN TO COURTLAND. SOME TREES FELL INTO POWER LINES. TIME ESTIMATED FROM RADAR.
Apr 13, 7:40 PM EDTTSTM WND DMG3 N Gnaw Bone, INLATE REPORT OF ISOLATED DOWNED TREES ON SALT CREEK ROAD AND VALLEY BRANCH ROAD AND RAILROAD ROAD. TIME ESTIMATED FROM RADAR.
Apr 13, 7:40 PM EDTTSTM WND GST 513 S Cortland, INMESONET STATION IN013 4.2 S CORTLAND (INDOT).
Apr 13, 7:55 PM EDTTSTM WND DMG1 W Country Squire Lake, INLATE REPORT OF ESTIMATED 70 MPH WINDS PUSHING A MOBILE HOME OFF ITS FOUNDATION AT 2515 BUCKINGHAM DRIVE. NEARBY TREES FELL INTO HOMES AT BOTH 171 COUNTRY SQUIRE BOULEVARD AND THE INTERSECTION OF COUNTRY MANOR STREET AND FOXMOOR DRIVE. TREES ALSO DOWNED FROM HA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.3 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2022-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 54 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2022-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 141 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
54 J/kg
Mixed-layer CIN
-284 J/kg
Mixed-layer LCL
952 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
141 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

731 
WUUS53 KIND 132317
SVRIND
INC005-013-071-079-081-105-109-145-140000-
/O.NEW.KIND.SV.W.0022.220413T2317Z-220414T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
717 PM EDT Wed Apr 13 2022

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Southwestern Shelby County in central Indiana...
  Northeastern Monroe County in south central Indiana...
  Southeastern Morgan County in central Indiana...
  Johnson County in central Indiana...
  Brown County in south central Indiana...
  Bartholomew County in central Indiana...
  Jackson County in south central Indiana...
  Jennings County in southeastern Indiana...

* Until 800 PM EDT.

* At 716 PM EDT, a severe thunderstorm was located 12 miles northwest
  of Brownstown, or 17 miles west of Seymour, moving northeast at 45
  mph.

  HAZARD...70 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* This severe thunderstorm will be near...
  Story around 720 PM EDT.
  Spurgeons Corner and Stone Head around 725 PM EDT.
  Waymansville and Gnaw Bone around 730 PM EDT.

Other locations in the path of this severe thunderstorm include
Azalia, Elizabethtown, Columbus, Clifford, Taylorsville and Newbern.

This includes Interstate 65 between mile markers 37 and 94.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3876 8591 3875 8592 3877 8598 3876 8603
      3877 8604 3928 8657 3964 8613 3919 8569
      3913 8569 3913 8563 3893 8544 3891 8545
      3891 8554 3888 8554 3888 8557 3885 8557
      3885 8561 3882 8564 3881 8579 3873 8587
TIME...MOT...LOC 2316Z 231DEG 40KT 3901 8621 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

CM
1 follow-up statement
356 
WWUS53 KIND 132333
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
733 PM EDT Wed Apr 13 2022

INC105-132342-
/O.CAN.KIND.SV.W.0022.000000T0000Z-220414T0000Z/
Monroe IN-
733 PM EDT Wed Apr 13 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MONROE COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3876 8591 3878 8605 3896 8606 3926 8638
      3934 8638 3935 8648 3964 8613 3919 8569
      3913 8569 3913 8563 3893 8544 3891 8545
      3891 8554 3888 8554 3888 8557 3885 8557
      3885 8561 3882 8564 3881 8579 3873 8587
TIME...MOT...LOC 2332Z 231DEG 40KT 3913 8602 

$$

INC005-013-071-079-081-109-145-140000-
/O.CON.KIND.SV.W.0022.000000T0000Z-220414T0000Z/
Shelby IN-Morgan IN-Johnson IN-Brown IN-Bartholomew IN-Jackson IN-
Jennings IN-
733 PM EDT Wed Apr 13 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR SOUTHWESTERN SHELBY...SOUTHEASTERN MORGAN...JOHNSON...BROWN...
BARTHOLOMEW...EASTERN JACKSON AND JENNINGS COUNTIES...

At 732 PM EDT, a severe thunderstorm was located 8 miles southwest of
Columbus, moving northeast at 45 mph.

HAZARD...70 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
  Azalia, Elizabethtown, Taylorsville, Columbus, Clifford and 
  Newbern.

This includes Interstate 65 between mile markers 37 and 94.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3876 8591 3878 8605 3896 8606 3926 8638
      3934 8638 3935 8648 3964 8613 3919 8569
      3913 8569 3913 8563 3893 8544 3891 8545
      3891 8554 3888 8554 3888 8557 3885 8557
      3885 8561 3882 8564 3881 8579 3873 8587
TIME...MOT...LOC 2332Z 231DEG 40KT 3913 8602 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

CM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 6:05 PM EDT, 1 hour 12 minutes earlier.

Area forecast discussion, Apr 13, 6:05 PM EDT, 1 hour 12 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
605 PM EDT Wed Apr 13 2022

...Updated Aviation Discussion...

.Short Term...(This evening through Thursday night)
Issued at 312 PM EDT Wed Apr 13 2022

Today into Tonight

See the mesoscale discussion above regarding today's storm
potential.

Today's cold front should exit the region overnight, with strong
cold air advection ushering in cooler temps. Lows by morning may be
as much as 20 degrees cooler than the previous overnight. Skies
should rapidly clear after FROPA occurs. Expect mainly clear skies
by sunrise.

Thursday into Thursday night

Compared to today, Thursday's weather will be far less interesting
but not quiet. High pressure is expected to pass mainly to our south
across the lower Mississippi valley. Broad scale sinking associated
with the high should allow clear skies to prevail for the first half
of the day. However, since we're not fully enveloped within the
high, the tight pressure gradient on its northern edge will lead to
rather blustery conditions.

Cold air aloft along with strong solar insolation will steepen lapse
rates enough for a deep mixed layer to develop by the afternoon.
Downward momentum transfer in the fully mixed environment should be
rather easy. Current guidance depicts 850 mb flow between 30 to 50
kts north of I-70, with up to 40 kt flow at 925 mb. Surface wind
gusts over 40 kts are possible given the vigorous low-level flow and
unstable atmosphere, so the issuance of a wind advisory for the
northern counties is expected. Winds aloft aren't as strong in the
southern half of the CWA, which is closer to the surface high.
Though gusts around 20 kts can still be expected through the
afternoon.

Despite the potency of tonight's cold front, modest warm air
advection should return as soon as tomorrow evening. Strong zonal
flow aloft will prevent the resulting warm front from spreading too
far to the north, however. Some weak isentropic lift, combined with
the aforementioned steep lapse rates and pockets of energy embedded
within the upper-level flow, may be enough trigger a few showers
after about 21Z. There isn't a lot of moisture in the post-cold
front environment, so any showers that develop will be widely
scattered and fairly light.

&&

.Long Term...(Friday through Wednesday)
Issued at 312 PM EDT Wed Apr 13 2022

The long term period will be mostly dry while the rather cool
temperatures, frequently seen so far this month, continue.

Friday-Friday night will start with Indiana near the southeastern
corner of a broad, late-winter trough stretched along most of the
CONUS-Canada border.  The predominant synoptic feature will be a
rather potent H500 cut-off trough slowly spinning from west to east
across Ontario. Robust southwesterly winds amid the gradient ahead
of the system's frontal boundary should bring the warmest conditions
of the long term, with highs expected in the low to mid 60s across
the region. A few showers will likely then accompany the frontal
passage Friday night, with locally brief moderate rain possible as
some guidance members show small, embedded forcing crossing the
CWA from west to east amid the cut-off's tail.

Saturday-Tuesday will then feature a quick see-saw of short waves
across the northern CONUS...which should translate into a mixture of
rather chilly northwest flow amid a couple quickly-passing areas of
high pressure...which will be dissected by several periods of low-
chance level POPs amid rather weak overrunning as the first high
departs...in the Sunday-Monday night timeframe.  There is lower
confidence in precipitation chances after Sunday despite another
smallish, yet potent short wave crossing the Great Lakes...as many
ensembles suggest a snug gradient along the wave's southern
periphery, between the associated dry conveyor (towards the Ohio
Valley) and best forcing (near the southern Great Lakes).

Temperatures will be slightly sub-seasonal, lead by afternoon highs
around 10 degrees below normal.  The normal max/min for Indianapolis
through the long term period is 65/44.

&&

.Aviation...(00Z TAF Issuance)
Issued at 605 PM EDT Wed Apr 13 2022

IMPACTS:

- MVFR and briefly worse flying conditions in convection to improve
  to VFR after 07z-08z Thursday.

- Widespread convection ending 05z-06z Thursday.

- Winds 190-220 degrees will shift to 260-290 degrees after 03z-06z
  as a cold front moves through. Wind speeds mostly 12-16 knots with
  gusts to near 30 knots but possibly higher in storms.

DISCUSSION:

A strong Spring storm system will bring widespread showers and
thunderstorms to the terminals through the early overnight. A few
storms could be strong or severe this evening with high winds.

The MVFR and briefly worse flying conditions will improve to VFR
overnight as a cold front moves through from the west. Breezy
conditions will continue after the front passes.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from noon to 8 PM EDT Thursday for INZ021-028>031-
035-038.

&&

Short Term...Eckhoff
Long Term...AM
Aviation...MK
Hazardous weather outlook, Apr 13, 4:48 PM EDT, 2 hours 29 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Indianapolis IN
448 PM EDT Wed Apr 13 2022

INZ036-037-039>049-051>057-060>065-067>072-141000-
Montgomery-Boone-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-
Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-
Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Crawfordsville, Lebanon, Zionsville,
Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester,
Union City, Farmland, Parker City, Clinton, Fairview Park,
Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg,
Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil,
Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin,
Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg,
Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville,
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals,
Bedford, Mitchell, Seymour, and North Vernon
448 PM EDT Wed Apr 13 2022

This hazardous weather outlook is for central Indiana.

.DAY ONE...Tonight.

Thunderstorms are expected at times.

Severe storms are possible through 10 PM EDT. The greatest chance of
severe storms is over southern portions. Damaging winds, tornadoes,
large hail and heavy rain are possible.

Winds will gust to 40 mph away from thunderstorms.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Wind gusts to 40 mph range are possible on Thursday.

Near freezing temperatures are possible over parts of central Indiana
Saturday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be this afternoon into the evening.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

INZ021-028>031-035-038-141000-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Tipton-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, and Tipton
448 PM EDT Wed Apr 13 2022

This hazardous weather outlook is for central Indiana.

.DAY ONE...Tonight.

Thunderstorms are expected at times.

Severe storms are possible through 10 PM EDT. The greatest chance of
severe storms is over southern portions. Damaging winds, tornadoes,
large hail and heavy rain are possible.

Winds will gust to 40 mph away from thunderstorms.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Wind Advisory Thursday Noon to 8 PM with gusts to 45 mph and slightly
more.

Near freezing temperatures are possible over parts of central Indiana
Saturday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be this afternoon into the evening.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Special weather statement, Apr 13, 5:36 PM EDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
536 PM EDT Wed Apr 13 2022

INZ060-061-067-068-132200-
Daviess IN-Knox IN-Greene IN-Sullivan IN-
536 PM EDT Wed Apr 13 2022

...Strong thunderstorms will impact portions of southeastern
Sullivan, Knox, western Greene and Daviess Counties through 600 PM
EDT...

At 536 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles north of Sullivan to 6 miles southwest
of Oakland City. Movement was east at 45 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

These storms will remain over mainly rural areas of southeastern
Sullivan, Knox, western Greene and Daviess Counties, including the
following locations... Newberry, Lyons, Cannelburg, Bicknell,
Montgomery, Oaktown, Carlisle, Freelandville, Alfordsville and
Sandborn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3851 8707 3854 8711 3852 8715 3855 8718
      3855 8720 3854 8722 3854 8725 3852 8728
      3852 8732 3854 8735 3854 8737 3852 8736
      3854 8740 3853 8741 3854 8743 3853 8744
      3853 8747 3904 8750 3917 8705 3850 8692
TIME...MOT...LOC 2136Z 260DEG 40KT 3919 8745 3829 8745

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

CM
Special weather statement, Apr 13, 6:03 PM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
603 PM EDT Wed Apr 13 2022

INZ052-053-061-062-068>070-132230-
Daviess IN-Clay IN-Owen IN-Martin IN-Lawrence IN-Greene IN-Monroe IN-
603 PM EDT Wed Apr 13 2022

...Strong thunderstorms will impact portions of southern Monroe,
southeastern Clay, Owen, northern Martin, Greene, northern Lawrence
and northeastern Daviess Counties through 630 PM EDT...

At 602 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles east of Sullivan to 7 miles northeast
of Washington. Movement was northeast at 60 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Emergency Manager estimated winds of 40 mph near Bicknell.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Linton around 605 PM EDT.

Other locations in the path of these storms include Spencer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3875 8712 3885 8717 3884 8715 3887 8715
      3886 8713 3887 8714 3888 8712 3889 8713
      3889 8711 3890 8709 3891 8720 3900 8724
      3913 8724 3945 8680 3896 8629
TIME...MOT...LOC 2202Z 237DEG 50KT 3908 8728 3876 8711

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

CM
Special weather statement, Apr 13, 6:14 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
614 PM EDT Wed Apr 13 2022

INZ068>070-132245-
Daviess IN-Martin IN-Lawrence IN-
614 PM EDT Wed Apr 13 2022

...Strong thunderstorms will impact portions of Martin, western
Lawrence and southeastern Daviess Counties through 645 PM EDT...

At 614 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles northwest of Shoals to 10 miles
southeast of Washington. Movement was northeast at 45 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
  Shoals and Bedford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3850 8696 3851 8700 3850 8706 3883 8695
      3891 8682 3890 8668 3898 8668 3899 8667
      3899 8651 3869 8643 3869 8668 3853 8668
      3853 8683 3849 8689 3851 8693 3849 8695
TIME...MOT...LOC 2214Z 247DEG 41KT 3879 8691 3854 8705

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

CM

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 12:20 PM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike7 days
Apr 13, 12:20 PM EDTRiver Flood WarningINDJackson, Lawrence, Washington5 days
Apr 13, 12:20 PM EDTRiver Flood WarningINDGibson, Knox8 days
Apr 13, 12:20 PM EDTRiver Flood WarningINDDaviess, Greene, Knox4 days
Apr 13, 12:27 PM EDTRiver Flood WarningINDParke, Vermillion, Vigo6 days
Apr 13, 12:27 PM EDTRiver Flood WarningINDFountain, Parke, Tippecanoe, Vermillion, Warren4 days
Apr 13, 12:27 PM EDTRiver Flood WarningINDKnox, Sullivan34 hr
Apr 13, 3:53 PM EDTWind AdvisoryINDBoone, Carroll, Clinton, Delaware, Fountain, Hamilton and 9 more28 hr
Apr 13, 5:36 PM EDTSpecial Weather StatementINDDaviess, Knox24 min
Apr 13, 6:03 PM EDTSpecial Weather StatementINDGreene, Monroe, Owen27 min
Apr 13, 6:14 PM EDTSpecial Weather StatementINDLawrence, Martin31 min
Apr 13, 6:20 PM EDTSevere Thunderstorm WarningINDLawrence, Martin25 min
Apr 13, 6:29 PM EDTSevere Thunderstorm WarningINDDaviess, Lawrence, Martin31 min
Apr 13, 6:40 PM EDTSevere Thunderstorm Warning Considerable damage threatINDBrown, Jackson, Lawrence, Monroe50 min
Apr 13, 6:56 PM EDTTornado WarningINDJackson, Lawrence34 min
Apr 13, 7:54 PM EDTSevere Thunderstorm Warning Considerable damage threatINDBartholomew, Decatur, Jennings, Rush51 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.